Counting pseudo-Anosov mapping classes on the 3-punctured projective plane

Błażej Szepietowski

Abstract

n/a
Author Błażej Szepietowski IM
Błażej Szepietowski,,
- Institute of Mathematics
Journal seriesTurkish Journal of Mathematics, ISSN 1300-0098
Issue year2014
Vol38
No3
Pages524-534
Keywords in Englishmapping class group, nonorientable surface, growth functions
DOIDOI:10.3906/mat-1211-7
URL http://journals.tubitak.gov.tr/math/issues/mat-14-38-3/mat-38-3-13-1211-7.pdf
Languageen angielski
LicenseJournal (articles only); published final; ; with publication
Score (nominal)20
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.311 (2) - 2014=0.405 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back